# SDR CALA2025090908664

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 68,242 hours, 29,832 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED L2 DOOR SLIDE ARM HANDLE PIN & DOOR DAMPNER PIN.  REMOVED L2 DOOR SLIDE ARM HANDLE SAFETY PIN AND DOOR DAMPNER PIN, SAFETIED DOOR DAMPNER KNOB. REF. AMM 25-62-44-400-006-A. VERIFIED L2 DOOR SLIDE ARM HANDLE SAFETY PIN AND DOOR DAMPNER PIN REMOVAL, SAFETIED DOOR DAMPNER KNOB. REF. AMM 25-62-44-400-006-A. AND 09-25-05
